Flare007

305d

Does anyone else feel so tired and flu like?
It’s more of a All over achy feeling burning sensation throughout body.
Biologic helping specific joints but nothing seems to fix this feeling.

Methotrexate

Psoriatic Arthritis

View all
  • flaky

    305d

    Yes that feeling comes and goes. 😥

  • JustBeachie59

    305d

    ✋with flares or just before a flare. Which biologic?

  • flaky

    305d

    Both and I'm on stelara. For me I think it's mostly the weather. Ice cold or damp and I'm done. Need a nap after showering.

  • Sick.but.slick

    304d

    Have any of you tried otezla? Saved my life! Best medication I've ever used. Cleared up my plaques in a out a month and a half, and even though I ran out a few years ago and haven't been able to find a new provider they haven't come back. Helps my joints too!!!

  • Karbbyxo

    303d

    Yea!! Omg I’m on enbra and it gets me tired. Helps my PA but finding my plaques coming back.

  • Thasia

    302d

    Yes, I get the fatigue and when it hits I better have a place to sit right now! I’m on Methotrexate.

  • Carlinha

    294d

    Otezla did nothing for me

  • Fritos_Mom

    292d

    When I feel like that I know a flare has come on or is about to. I’m on Humira. Couldn’t tolerate the methotrexate my hair started falling out. Humira is helping with the symptoms to a degree but I’ve noticed other symptoms starting. I’m starting to get skin plaques never did before except for on my elbows. I think it’s in my scalp now. Intense random itching, random hives, fatigue more often too. Don’t know if I am just progressing or if it could be the biologic… Anybody else experience different symptoms with biologics?

  • karakat

    290d

    Always always ): I just camp under my electric blanket until I feel better usually

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.